CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
The extension of the Jacobi elliptic function rational expansion method 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 卷号: 12, 期号: 5, 页码: 702-713
Authors:  Yu, Yaxuan;  Wang, Qi;  Zhang, Hongqing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Jacobi elliptic functions  Nonlinear evolution equations  Travelling wave solution  Jacobi elliptic function rational expansion method  
A new coupled sub-equations expansion method and novel complexiton solutions of (2+1)-dimensional Burgers equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 186, 期号: 1, 页码: 632-637
Authors:  Wang, Qi;  Song, Lina;  Zhang, Hongqing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
coupled sub-equations method  complexiton solution  (2+1)-dimensional Burgers equation  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution  
一个新的loop代数及其应用 期刊论文
高校应用数学学报a辑, 2002, 卷号: 017, 期号: 003, 页码: 313
Authors:  张玉峰;  张鸿庆
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Nonlocal symmetries and nonlocal recursion operators 期刊论文
Acta Mathematica Scientia, 2001, 卷号: 21, 期号: 1, 页码: 103
Authors:  Zhang HQ(张鸿庆);  Chen YF(陈玉福)
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10